×

zbMATH — the first resource for mathematics

Commutateurs d’intégrales singulières et opérateurs multilinéaires. (French) Zbl 0368.47031

MSC:
47Gxx Integral, integro-differential, and pseudodifferential operators
47B47 Commutators, derivations, elementary operators, etc.
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A.P. CALDERON, Commutators of singular integral-operators, Proc. Nat. Acad. Sc., 53 (1965), 1 092-1 099. · Zbl 0151.16901
[2] A.P. CALDERON, Cauchy integral on Lipschitz curves and related operators, Proc. Nat. Acad. Sci., USA, Vol. 74, No. 4 (1977) 1324-1327. · Zbl 0373.44003
[3] R.R. COIFMAN and Y. MEYER, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc., 212 (1975), 315-331. · Zbl 0324.44005
[4] R.R. COIFMAN et Y. MEYER, Commutateurs d’intégrales singulières, Tracts du groupe d’analyse Harmonique d’Orsay.
[5] Ch. FEFFERMAN, and E.M. STEIN, Hp spaces of several variables, Acta Math., 129 (1972), 137-193. · Zbl 0257.46078
[6] E.M. STEIN, Singular integrals and differentiability properties of functions, Princeton Math. Ser., n° 30, Princeton Univ. Press. · Zbl 0207.13501
[7] J.O. STRÖMBERG, (Inst. Mittag-Leffler), Communication orale.
[8] A. ZYGMUND, Trigonometric series. Vol. I and II, Cambridge University Press. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.